An algebraic flux correction scheme satisfying the discrete maximum principle and linearity preservation on general meshes

Gabriel R. Barrenechea, John Volker, Petr Knobloch

Research output: Contribution to journalArticle

16 Citations (Scopus)
1 Downloads (Pure)

Abstract

This work is devoted to the proposal of a new flux limiter that makes the algebraic flux correction finite element scheme linearity and positivity preserving on general simplicial meshes. Minimal assumptions on the limiter are given in order to guarantee the validity of the discrete maximum principle, and then a precise definition of it is proposed and analyzed. Numerical results for convection–diffusion problems confirm the theory.
Original languageEnglish
Pages (from-to)525-548
Number of pages24
JournalMathematical Models and Methods in Applied Sciences
Volume27
Issue number3
DOIs
Publication statusPublished - 3 Mar 2017

Keywords

  • finite element method
  • convection–diffusion equation
  • algebraic flux correction
  • discrete maximum principle
  • linearity preservation

Fingerprint Dive into the research topics of 'An algebraic flux correction scheme satisfying the discrete maximum principle and linearity preservation on general meshes'. Together they form a unique fingerprint.

Cite this